Non-Abelian Multiple Vortices in Supersymmetric Field Theory

Chang Shou Lin, Yisong Yang

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we consider a system of non-Abelian multiple vortex equations governing coupled SU(N) and U(1) gauge and Higgs fields which may be embedded in a supersymmetric field theory framework. When the underlying domain is doubly periodic, we prove the existence and uniqueness of an n-vortex solution under a necessary and sufficient condition explicitly relating the domain size to the vortex number n and the Higgs boson masses. When the underlying domain is the full plane, we use a constructive approach to establish the existence and uniqueness of an n-vortex solution.

Original languageEnglish (US)
Pages (from-to)433-457
Number of pages25
JournalCommunications In Mathematical Physics
Volume304
Issue number2
DOIs
StatePublished - Jun 2011

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Non-Abelian Multiple Vortices in Supersymmetric Field Theory'. Together they form a unique fingerprint.

Cite this